# SDR HNAA2023042800144

- Difficulty date: April 4, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 41,538 hours, 36,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E967852  POSSIBLE SKIN CRACKS AROUND FASTENER (1EA) AT FRAME 77 BETWEEN STR 08L AND 09L.  REPAIRED IAW EMB145 SRM 53-32-01 RE9 C,2 D-F FIG 213 SHEET 2-3 AND PIEDMONT EO1-53-23-0102
